# SDR MASA2010060500607

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 18,296 hours, 14,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT HAS 1 OF 5 BULBS INOP AT 16F; RELAMPED.
